# SDR AU981530

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 848237
- Condition: Corroded
- Location: Fuel Control
- Component: 6432391
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE VALVE LEVER AND GRADUATED SLEEVE P/N 847740 SEIZED TOGETHER DUE TO CORROSION.  THROTTLE CABLE FAILED.
